Fast heart rate!

medication

#1

Hello brains and hearts! I have been taking Ritian off and on since the 2nd grade. Lately I’ve noticed it has produced tachycardia (heart rate above 100 bpm) which is higher than my normal resting heart rate when on stimulants (usually in the 90 bpm). I have recently upped my dose of Remeron and wondering if the 2 could be interacting causing a higher heart rate. Has anyone experienced this symptom with this drug combo? I have lowered my Ritilan dose as recommended by my doctor but my heart rate still climbs up. Also any advice on how to slow it down? I’m drinking lots of water now in case it is from dehydration (very possible).


#2

Make a call to a doctor. Its your heart you only have one.

M


#3

Thanks I am defiantly keeping him in the know. He has advised me to stop taking the Ritilan. Will have to find alternate ways to focus.


#4

This website lets you check for commonly known interactions between drugs, might be worth a look. Found it myself looking up a pain killer that I found reacted quite a bit with MPH (Ritalin). And yeah, keep up to date with your doctor.:+1:

Hope you find a combo that works for you!


#5

I would also recommend discussing the specifics of your tachycardia with your doctor. Like, how often, in what kind of situations/ what times of day, how long does it last, what seems to bring it on etc, and to ask what the possible consequences are.

I was panicking about my rapid heart rate around December/January, mainly because I had had a high blood pressure reading, and even though I had looked it up and there is not always /often a direct correlation between heart rate and bliod pressure, I couldn’t convince myself to stop worrying. My doctor, however, explained it again and what the specific risks were in my case, and since then I’ve been able to calm down. And that, oh what a surprise :roll_eyes: has also reduced how often I have a high heart rate :grin: